# SDR ASAA2017042620539

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 6,122 hours, 2,017 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 189034
- Condition: Failed
- Location: Hf Antenna
- Part time: 6,111 hours, 2,014 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH HF RADIOS ABILITY TO TRANSMIT HAVE DEGRADED OVER COURSE OF FLIGHT FOLLOWING INITIAL ATC COMM ESTABLISHMENT. ATC NO LONGER READS US. WE CAN HEAR THEM AT TIMES BUT RECEPTION VERY SCRATCHY.  ACFT GROUNDED. REMOVED AND REPLACED L/H AND R/H HF COUPLERS IAW AMM 23-11-61-000-801. PERFORMED OPS CHECK OF LT AND RT HF COMMS IAW AMM 23-11-000-730-801. OPS CHECK OK. GROUND VERIFICATION SUCCESSFUL.
